검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Article

Kyungpook Mathematical Journal 2022; 62(2): 323-331

Published online June 30, 2022

Copyright © Kyungpook Mathematical Journal.

Pseudohermitian Curvatures on Bounded Strictly Pseudoconvex Domains in 2

Aeryeong Seo

Department of Mathematics, Kyungpook National University, Daegu 41566, Republic of Korea
e-mail : aeryeong.seo@knu.ac.kr

Received: February 25, 2022; Revised: June 16, 2022; Accepted: June 17, 2022

Abstract

In this paper, we present a formula for pseudohermitian curvatures on bounded strictly pseudoconvex domains in 2 with respect to the coefficients of adapted frames given by Graham and Lee in [3] and their structure equations. As an application, we will show that the pseudohermitian curvatures on strictly plurisubharmonic exhaustions of Thullen domains diverges when the points converge to a weakly pseudoconvex boundary point of the domain.

Keywords: Pseudohermitian manifolds, Thullen domains